# SDR SWAA983141

- Difficulty date: December 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N95SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 23054
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brakes
- Condition: Reqd Service
- Location: Mlg
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BRAKES FELT SPONGY ON TAXI IN.  LOTS OF BRAKE PEDAL TRAVEL AND EFFORT AND NOT MUCH STOPPING POWER.  BLED ALL FOUR BRAKES AND TAXI CHECKED OK PER BOEING M/M.
